# SDR FDEA201811223361

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 53,193 hours, 27,616 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: BDM3003
- Part serial: 348
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF KMDT LANDING GEAR POSITION DET, SYS  2 GEAR HANDLE CAME UP TO NORMAL POSITION, SELECTED  SYS 1, WOULD NOT MOVE TO UP WENT BACK TO SYSTEM 2, GEAR HANDLE CAME UP NORMAL. REMOVED REPLACED ELECTRONIC PROXIMITY UNIT IAW MM 32-31-71-04. PERFORMED NORMAL EXTENSION RETRACTION TEST IAW MM 31-31-00-5. CYCLED GEAR SEVERAL TIMES IN SYSTEM 1&2 WITH NO DISCREPANCIES NOTED.
